MAUDE Adverse Event Report: CAYENNE MEDICAL SURELOCK 1.4MM FLEX ANCHOR; FASTENER, FIXATION, NONDEGRADABLE

CAYENNE MEDICAL SURELOCK 1.4MM FLEX ANCHOR; FASTENER, FIXATION, NONDEGRADABLE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3006108336-2021-00047 and 3006108336-2021-00049.Concomitant medical products : unk arthrex scorpion, cm-9614f, surelock 1.4mm, flex anchor, unk lot.Report source : foreign : (b)(6).The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the surgery, the suture was broken while the procedure of suture relay.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon completed investigation of this device, it is now determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report should be voided.
 
Event or Problem Description
Upon completed investigation of this device, it is now determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report should be voided.No further event information available at the time of this report.

Brand Name
SURELOCK 1.4MM FLEX ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
shima hashemian
16597 n 92nd street
scottsdale, AZ 85260
4805023661
MDR Report Key12689002
Report Number3006108336-2021-00048
Device Sequence Number11832719
Product Code MBI
UDI-Device Identifier00887868270482
UDI-Public(01)00887868270482(17)231203(10)78584-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2023
Device Model NumberN/A
Device Catalogue NumberCM-9614F
Device Lot Number78584-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/12/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown